# SDR GLBA96207

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DEN - FUEL LEAK AT LEFT INBOARD WING DEFUEL PANEL.  MAINTENANCE SECURED SCREWS ON PANEL.  (M)
